Fourier quasi-integral expansions of functions and their applications to the solution of boundary value problems
Differencialʹnye uravneniâ, Tome 40 (2004) no. 10, pp. 1412-1416
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_10_a15,
author = {A. S. Kholodovskii and S. E. Kholodovskii},
title = {Fourier quasi-integral expansions of functions and their applications to the solution of boundary value problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1412--1416},
year = {2004},
volume = {40},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_10_a15/}
}
TY - JOUR AU - A. S. Kholodovskii AU - S. E. Kholodovskii TI - Fourier quasi-integral expansions of functions and their applications to the solution of boundary value problems JO - Differencialʹnye uravneniâ PY - 2004 SP - 1412 EP - 1416 VL - 40 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_10_a15/ LA - ru ID - DE_2004_40_10_a15 ER -
%0 Journal Article %A A. S. Kholodovskii %A S. E. Kholodovskii %T Fourier quasi-integral expansions of functions and their applications to the solution of boundary value problems %J Differencialʹnye uravneniâ %D 2004 %P 1412-1416 %V 40 %N 10 %U http://geodesic.mathdoc.fr/item/DE_2004_40_10_a15/ %G ru %F DE_2004_40_10_a15
A. S. Kholodovskii; S. E. Kholodovskii. Fourier quasi-integral expansions of functions and their applications to the solution of boundary value problems. Differencialʹnye uravneniâ, Tome 40 (2004) no. 10, pp. 1412-1416. http://geodesic.mathdoc.fr/item/DE_2004_40_10_a15/